Sunday, October 5, 2008

Chemo 1, Day 3

Yesterday evening was extremely hard. Couldn't get the nausea to stop, but the Compazine was causing the crazies. I was itching to get out of my skin, like being on a high energy that even sitting or laying caused me to do the hibby-jibby dance.

Today, I took Compazine at 4:30 am, yes, 4:30 am. Got out of bed about 5:30 am and felt okay, but then started fixing my breakfast. And it hit again. The wam! I felt the same way as I did last night, so no more Comp for me!


  1. Dear Renee - I'm so sorry to hear you are having such a hard time with all of this, I am praying that things get much better for you and very soon. Much Love! Sandy

  2. Love you Renee, and sure praying for you!! I'm so sorry too, that you are so sick through this! Sounds like a good thing to try, what John had suggested. I sure hope and pray that can help.

    Keeping you in my prayers!

    Love you!
    Cousin Kim